The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Mathematical Sciences. The University of Tokyo
( Vol. 3 NO.1 / (1996))
Cross Ratio Varieties for Root Systems of Type $A$ and the Terada Model
J. Sekiguchi,
Pages. 181-197
Abstract
Contents 1. Introduction
2. Projective spaces with displacements and the Terada model
3. Cross ratio varieties for root systems of type $A$
4. Isomorphisms among $mathcal C(Delta(A_n),A_3),mathcal C(Delta(A_{n-1}),{A_2, A_3})$ and $mathcal C(Delta(A_{n-1}),A_2)$
5. A simplification of the Terada model
6. The main theorem
7. Concluding remarks
Key words
Mathmatical Subject Classification 14E05, 14J40